Alert archive / Colorado / River Flood Warnings in 2015
River Flood Warning 31, NWS Pueblo, CO
NWS Pueblo, CO issued this river flood warning at Jun 15, 2015, 11:21 PM MDT for El Paso County, Colorado. It was in force for 23 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2015, 11:21 PM MDT (05:21 UTC)
- Expired
- Jun 16, 2015, 10:34 PM MDT
- In force
- 23 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- Minor
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 40 km from the middle of the area, began a volume at 05:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fountain Creek near Fountain (FHAC2).
- Action stage
- 11 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07106000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
263
WGUS45 KPUB 160521
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1121 PM MDT MON JUN 15 2015
...The National Weather Service in Pueblo has issued a Flood Warning
for the following rivers in Colorado...
Fountain Creek Near Fountain affecting El Paso County.
.INTENSE THUNDERSTORM PRODUCING IN EXCESS OF THREE INCHES OF RAIN SINCE
APPROXIMATELY 730 PM MDT WILL HAVE THE POTENTIAL OF CREATING
SIGNIFICANT FLOODING ALONG FOUNTAIN CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC041-161721-
/O.NEW.KPUB.FL.W.0031.150616T0521Z-150617T0434Z/
/FHAC2.1.ER.150616T0503Z.150616T0600Z.150616T1634Z.UU/
1121 PM MDT MON JUN 15 2015
The National Weather Service in Pueblo has issued a
* Flood Warning for
The Fountain Creek Near Fountain.
* until Tuesday evening.
* At 10:00 PM Monday the stage was 5.9 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this evening and continue
to rise to near 9.8 feet by after midnight tonight.the river will
fall below flood stage by late tomorrow morning.
* Impact...At 8.0 feet...Minor agricultural flooding occurs.
&&
LAT...LON 3861 10463 3855 10458 3847 10455 3845 10464
3853 10467 3859 10473
$$2 follow-up statements
341
WGUS45 KPUB 160717
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
117 AM MDT TUE JUN 16 2015
...The National Weather Service in Pueblo has issued a Flood Warning
for the following rivers in Colorado...
Fountain Creek Near Pinon affecting Pueblo County.
...Forecast flooding changed from Minor to Moderate severity for the
following rivers in Colorado...
Fountain Creek Near Fountain affecting El Paso County.
.Heavy rainfall of up to around 3 inches across Colorado
Springs Monday evening is sending a flood surge down Fountain
Creek toward Pueblo. Moderate flooding is expected along
the Fountain Creek near Fountain...with minor flooding downstream
through Pinon into Pueblo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC041-161917-
/O.EXT.KPUB.FL.W.0031.000000T0000Z-150617T1446Z/
/FHAC2.2.ER.150616T0742Z.150616T1200Z.150617T0246Z.UU/
117 AM MDT TUE JUN 16 2015
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Fountain Creek Near Fountain.
* At 12:00 AM Tuesday the stage was 6.7 feet.
* Flood stage is 8.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage early this morning and continue
to rise to near 11.2 feet by midmorning. The river will fall below
flood stage by early this evening.
* Impact...At 11.0 feet...Flood waters flow over the railroad tracks
south of Fountain. Serious flooding of agricultural lands and low
spots along the river occurs.
&&
LAT...LON 3861 10463 3855 10458 3847 10455 3845 10464
3853 10467 3859 10473
$$
COC101-161917-
/O.NEW.KPUB.FL.W.0032.150616T1345Z-150617T1240Z/
/PNNC2.1.ER.150616T1345Z.150616T1800Z.150617T0040Z.UU/
117 AM MDT TUE JUN 16 2015
The National Weather Service in Pueblo has issued a
* Flood Warning for
The Fountain Creek Near Pinon.
* From this morning until further notice.
* At 12:15 AM Tuesday the stage was 2.2 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by midmorning and continue to
rise to near 8.7 feet by early this afternoon. The river will fall
below flood stage by early this evening.
* Impact...At 7.0 feet...Agricultural flooding occurs along the
river from the Pinon area southward.
&&
LAT...LON 3846 10455 3840 10456 3833 10457 3832 10466
3838 10465 3844 10464
$$875
WGUS85 KPUB 161135
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
535 AM MDT TUE JUN 16 2015
...The Flood Warning is cancelled for the following rivers in
Colorado...
Arkansas River At Canon City affecting Fremont County.
Fountain Creek Near Fountain affecting El Paso County.
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River Near Avondale affecting Pueblo County.
Arkansas River Near Nepesta affecting Pueblo County.
Arkansas River Near Fowler affecting Crowley and Otero Counties.
Arkansas River At La Junta affecting Otero County.
Fountain Creek Near Pinon affecting Pueblo County.
.Heavy rain overnight in addition to snow melt has caused the rivers and creeks to rise significantly.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC101-162335-
/O.CON.KPUB.FL.W.0030.000000T0000Z-150619T1200Z/
/ADLC2.2.RS.150615T0220Z.150617T1800Z.150619T0000Z.UU/
535 AM MDT TUE JUN 16 2015
The Flood Warning continues for
The Arkansas River Near Avondale.
* until Friday morning...Or until the warning is cancelled.
* At 5:15 AM Tuesday the stage was 7.1 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 8.9 feet by early
tomorrow afternoon. The river will fall below flood stage early
Thursday evening.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC101-162335-
/O.CON.KPUB.FL.W.0033.150617T1500Z-150619T0112Z/
/NPTC2.1.ER.150617T1500Z.150618T0000Z.150618T1312Z.UU/
535 AM MDT TUE JUN 16 2015
The Flood Warning continues for
The Arkansas River Near Nepesta.
* from Wednesday morning to Thursday evening...Or until the warning
is cancelled.
* At 5:15 AM Tuesday the stage was 15.8 feet.
* Flood stage is 16.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late tomorrow morning and
continue to rise to near 16.9 feet by early tomorrow evening.the
river will fall below flood stage by midmorning Thursday.
* Impact...At 16.5 feet...Minor flooding of agricultural lands near
Nepesta occurs.
&&
LAT...LON 3827 10424 3821 10411 3816 10394 3809 10394
3814 10411 3820 10424
$$
COC025-089-162335-
/O.CON.KPUB.FL.W.0034.150618T0200Z-150619T0900Z/
/CDMC2.1.ER.150618T0200Z.150618T1200Z.150618T2100Z.UU/
535 AM MDT TUE JUN 16 2015
The Flood Warning continues for
The Arkansas River Near Fowler.
* from Wednesday evening to late Thursday night...Or until the
warning is cancelled.
* At 5:15 AM Tuesday the stage was 7.2 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow evening and
continue to rise to near 8.4 feet by midmorning Thursday.the river
will fall below flood stage by late Thursday afternoon.
* Impact...At 8.0 feet...Minor agricultural flooding occurs northeast
of Rocky Ford and elsewhere.
&&
LAT...LON 3816 10393 3816 10387 3815 10381 3808 10381
3809 10387 3809 10393
$$
COC089-162335-
/O.CON.KPUB.FL.W.0027.000000T0000Z-000000T0000Z/
/LXHC2.2.RS.150607T0557Z.150613T0245Z.000000T0000Z.UU/
535 AM MDT TUE JUN 16 2015
The Flood Warning continues for
The Arkansas River At La Junta.
* until further notice...Or until the warning is cancelled.
* At 5:15 AM Tuesday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.9 feet by
after midnight Friday morning then begin falling.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
Junta.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$
COC041-161205-
/O.CAN.KPUB.FL.W.0031.000000T0000Z-150617T1446Z/
/FHAC2.2.ER.150616T0609Z.150616T0745Z.150616T1022Z.UU/
535 AM MDT TUE JUN 16 2015
The Flood Warning is cancelled for
The Fountain Creek Near Fountain.
* At 5:00 AM Tuesday the stage was 6.9 feet.
* Flood stage is 8.0 feet.
* Fell below flood stage at 4:22 AM Tuesday.
* Forecast...The river will continue to fall to 5.8 feet by
midmorning tomorrow.
* Impact...At 6.0 feet...The river is bankfull.
&&
LAT...LON 3861 10463 3855 10458 3847 10455 3845 10464
3853 10467 3859 10473
$$
COC101-162335-
/O.CON.KPUB.FL.W.0032.150616T1345Z-150617T1240Z/
/PNNC2.1.ER.150616T1345Z.150616T1800Z.150617T0040Z.UU/
535 AM MDT TUE JUN 16 2015
The Flood Warning continues for
The Fountain Creek Near Pinon.
* until Wednesday morning...Or until the warning is cancelled.
* At 5:15 AM Tuesday the stage was 4.9 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by midmorning and continue to
rise to near 8.7 feet by early this afternoon.the river will fall
below flood stage by early this evening.
* Impact...At 7.0 feet...Minor agricultural flooding occurs south of
Pinon.
&&
LAT...LON 3846 10455 3840 10456 3833 10457 3832 10466
3838 10465 3844 10464
$$
COC043-161205-
/O.CAN.KPUB.FL.W.0029.000000T0000Z-150618T0600Z/
/CNCC2.1.RS.150612T0956Z.150615T1815Z.150615T2345Z.UU/
535 AM MDT TUE JUN 16 2015
The Flood Warning is cancelled for
The Arkansas River At Canon City.
* At 5:15 AM Tuesday the stage was 9.8 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at 5:45 PM Monday.
* Forecast...The river will continue to fall to 9.8 feet by
midmorning tomorrow.
* Impact...At 8.0 feet...The river is bankfull.
&&
LAT...LON 3847 10527 3845 10516 3843 10507 3835 10506
3838 10516 3840 10527
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Jun 15, 3:00 PM MDT, 8 hours 21 minutes earlier.
Area forecast discussion, Jun 15, 3:00 PM MDT, 8 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 300 PM MDT MON JUN 15 2015 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 221 PM MDT MON JUN 15 2015 ...STORMS A BIT STRONGER TOMORROW... CURRENTLY...STORMS STARTING TO MOVE OFF THE MTS AND WILL AFFECT THE SERN PLAINS AND VALLEYS LATE THIS AFTERNOON THROUGH THIS EVENING...BEFORE QUIETING DOWN OVERNIGHT. SVR PARAMETERS CURRENTLY PRETTY MODEST...WITH UNDER 25 KTS OF SHEAR AND CAPE GENERALLY UNDER 750 J/KG...SO MAIN THREAT WILL BE LOCALLY HEAVY RAINFALL WITH POTENTIAL FOR FLASH FLOODING...ESPECIALLY ACROSS THE URBAN ZONES AND BURN SCARS. TUESDAY...FLOW BECOMES MORE ZONAL AND STRENGTHENS A BIT...PARTICULARLY OVER NRN PORTIONS OF THE CWA. EXPECT BULK SHEARS TO RISE TO UP TO AROUND 40 KTS...WITH CAPE OF UPWARDS OF 1500 J/KG. ANOTHER SHORT WAVE IS EXPECTED TO MOVE THROUGH CO MID AFTERNOON DURING PEAK HEATING. SO...SVR THREAT WILL BE A BIT HIGHER TOMORROW WITH STORMS CAPABLE OF HAIL LARGER THAN ONE INCH AND WIND TO 60 MPH. LOCALLY HEAVY RAINFALL WILL AGAIN BE A THREAT. STORMS WILL BE MOVING A BIT FASTER TOMORROW...WHICH WILL MITIGATE THE HEAVY RAINFALL TO SOME EXTENT...BUT STORMS WILL BE A BIT STRONGER AND SO WILL HAVE POTENTIAL FOR HIGHER RAIN RATES. BOTTOM LINE...AT LEAST ONE MORE DAY WHEN WE WILL HAVE TO CLOSELY MONITOR THE BURN SCARS AND FLOOD PRONE AREAS...ALONG WITH A SVR THREAT. SPC CURRENTLY HAS MUCH OF OUR AREA IN A MARGINAL RISK FOR SVR. TEMPS TOMORROW WILL ALSO BE ON THE RISE. BOTH NAM AND GFS MOS GUIDANCE HAVE KPUB IN THE LOWER 90S FOR TOMORROW. HOWEVER...GIVEN THAT MOS HAS BEEN MUCH TOO WARM ON ACCOUNT OF THE MODELS NOT PICKING UP ON THE EFFECTS OF GREATER LOW LEVEL MOISTURE AND ABUNDANT PRECIP...WILL HOLD MAX TEMPS ABOUT 5 DEGREES BELOW MOS VALUES...OR MID TO UPPER 80S FOR THE ERN PLAINS. HIGHS WILL AGAIN DEPEND ON HOW QUICKLY CONVECTION DEVELOPS AND MOVES OFF ON TO THE PLAINS TUE AFTERNOON. SHOULD START TO FEEL A BIT MORE LIKE SUMMER TOMORROW. ROSE .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 221 PM MDT MON JUN 15 2015 A COUPLE MORE DAYS FOR THUNDERSTORM CONCERNS...THEN FORECAST AREA DRIES OUT AND WARMS UP. FAIRLY FLAT UPPER RIDGE WILL EXTEND FROM THE SOUTHWEST U.S...WITH SHORTWAVES EMBEDDED IN THE FLOW MOVING ACROSS THE NORTHERN U.S. ROCKIES...SKIRTING THROUGH NORTHERN CO. THESE WILL HELP FIRE OFF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS THROUGH MID WEEK...WITH GREATEST COVERAGE ACROSS NORTHERN PORTIONS OF THE AREA. WILL HAVE THE THREAT FOR SOME SEVERE TO MARGINALLY SEVERE THUNDERSTORMS THROUGH TUESDAY EVENING ACROSS NORTHERN PORTIONS OF THE SOUTHEAST PLAINS...WITH MOST ACTIVITY SHIFTING EASTWARD THROUGH THE EVENING. GFS AND NAM SUGGEST BEST PARAMETERS FOR MCS DEVELOPMENT WILL BE ACROSS NORTHEAST CO AND SHIFTING EASTWARD INTO NE...SO THINK MOST OF SOUTHEAST COLORADO SHOULD BE DRY AFTER MIDNIGHT. PATTERN LOOKS SIMILAR FOR WEDNESDAY...ANOTHER ROUND OF AFTERNOON THUNDERSTORMS DEVELOPS OVER THE MOUNTAINS AND SHIFTS EASTWARD INTO THE PLAINS. SFC DEW POINTS DRY OUT FOR WESTERN PORTIONS OF THE AREA...BUT HOLD STRONG IN THE 50S FOR NORTHERN AND EASTERN PORTIONS OF THE PLAINS. HIGHEST CAPES...1500+ J/KG...WILL BE ACROSS EASTERN PORTIONS OF THE AREA...EAST OF A DIFFUSE DRY LINE. DEEP LAYER SHEARS WILL BE RUNNING AROUND 30 KTS...SO LOOKS LIKE ANOTHER DAY FOR A MARGINAL SEVERE THUNDERSTORM THREAT. THUNDERSTORMS SHOULD MOVE OFF INTO THE ADJACENT PLAINS WEDNESDAY EVENING...WITH LOW LEVEL JET MOST LIKELY FOCUSING NOCTURNAL CONVECTION TO THE NORTH ACROSS KS/NE AGAIN...THOUGH 18Z NAM IS HOLDING ONTO SOME THUNDERSTORMS PAST MIDNIGHT ACROSS THE FAR SOUTHEAST CORNER OF THE STATE. WILL HAVE TO SEE HOW THIS LATTER SOLN PANS OUT. WEATHER DRIES OUT AND WARMS UP BEGINNING THURSDAY FOR THE MOUNTAIN AREAS...THEN FOR ALL AREAS FOR FRIDAY. TEMPERATURES COULD BE HITTING WELL INTO THE 90S FOR THE PLAINS WITH 80S FOR THE VALLEYS...60S AND 70S FOR THE MOUNTAIN COMMUNITIES. NEXT UPPER TROF MOVES ACROSS THE NORTHERN U.S. ROCKIES ON SATURDAY...WHICH WILL SEND A FRONT THROUGH THE SOUTHEAST PLAINS. MAY TAKE THE EDGE OFF THE TEMPERATURES A BIT...BUT FOR NOW THIS FRONT LOOKS PRETTY DRY. FLOW ALOFT TRANSITIONS TO SOUTHWESTERLY BY MONDAY AS THE UPPER HIGH SHIFTS EASTWARD INTO THE CENTRAL PLAINS. FOR NOW...SUNDAY AND MONDAY LOOK PRETTY DRY IN THE GFS...WITH TEMPERATURES HEATING BACK UP WELL INTO THE 90S AGAIN FOR THE PLAINS. ECMWF SPREADS LOW LEVEL MOISTURE WESTWARD INTO EASTERN CO MORE AGGRESSIVELY THAN GFS BEHIND SATURDAYS FRONT...AND KEEPS ISOLATED THUNDERSTORMS ACROSS EASTERN PORTIONS OF THE FORECAST AREA EACH AFTERNOON AND EVENING. FOR NOW...FORECAST WILL LEAN TOWARDS THE DRIER SIDE. -KT && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 221 PM MDT MON JUN 15 2015 MAIN CONCERN CONTINUES TO BE POTENTIAL FOR TS THROUGH THIS EVENING. COULD SEE MVFR TO EVEN BRIEF IFR AT KCOS AND KPUB DURING THIS AFTERNOON THROUGH EVENING...AS STORMS WITH LOCALLY HEAVY RAINFALL MOVE SEWD ACROSS I-25 AND OVER THE SE PLAINS THIS AFTERNOON. ANOTHER ROUND OF STORMS IS EXPECTED TOMORROW AFTERNOON...AND A FEW OF THESE STORMS COULD BE ON THE STRONG TO SVR SIDE...WITH LOCALLY STRONG WINDS AND HAIL. ROSE && .HYDROLOGY... ISSUED AT 221 PM MDT MON JUN 15 2015 PER COORDINATION WITH LOCAL EM ACROSS OUR WRN ZONES...WILL KEEP THE FLASH FLOOD WATCH GOING ACROSS THE SAN LUIS VALLEY AND SURROUNDING MTS THROUGH THIS EVENING. STREAM FLOWS ARE FALLING ACROSS THIS AREA...BUT COULD STILL SEE SOME LOCAL FLASH FLOOD CONCERNS DEPENDING ON THIS AFTERNOON AND EVENING'S RAINFALL. FARTHER NORTH...OVER LAKE AND CHAFFEE COUNTIES...STILL SEEING STREAMS AT OR NEAR THEIR BANKS...AND GIVEN CONTINUED SNOW MELT AND POTENTIAL FOR HEAVY RAINFALL WILL EXTEND THE WATCH THROUGH TUE EVENING AS WE CONTINUE TO MONITOR THE FLOOD POTENTIAL. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR COZ058>063. FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ064>075-078. && SHORT TERM...ROSE LONG TERM...KT AVIATION...ROSE HYDROLOGY...ROSE
Hazardous weather outlook, Jun 15, 10:05 PM MDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1005 PM MDT MON JUN 15 2015 COZ058>089-093>099-170415- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1005 PM MDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL...LIGHTNING AND SMALL HAIL ARE EXPECTED TO CONTINUE INTO THIS EVENING. IN ADDITION...RIVERS AND STREAMS CONTINUE TO RUN HIGH FROM SNOW MELT...AND ANY LOCALLY HEAVY RAINFALL WILL ADD TO THE FLASH FLOOD AND RIVER FLOODING THREAT. OF PARTICULAR CONCERN ARE RIVERS AND STREAMS OVER AND NEAR MOUNTAIN AREAS AND THOSE DRAINING INTO THE UPPER ARKANSAS AND SAN LUIS VALLEYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY THROUGH THURSDAY WILL SEE DAILY ROUNDS OF AFTERNOON AND EVENING THUNDERSTORMS. PRIMARY THREATS WILL INCLUDE LIGHTNING...LOCALLY HEAVY RAIN AND FLASH FLOODING OVER URBAN AREAS...BURN SCARS AND SWOLLEN STREAMS. FRIDAY THROUGH SUNDAY...A PATTERN SHIFT TO WARMER AND DRIER WEATHER LOOKS TO TAKE PLACE. THUNDERSTORM ACTIVITY DURING THIS PERIOD IS EXPECTED TO BE MUCH MORE SPARSE...AND CONFINED MAINLY TO THE MOUNTAIN AREAS DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. PRIMARY STORM THREATS DURING THIS PERIOD WILL INCLUDE LIGHTNING AND WIND GUSTS TO AROUND 50 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS EVENING ACROSS THE ENTIRE REGION.
In the hours before
Local storm report, Jun 15, 9:01 PM MDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
901 PM MDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM HEAVY RAIN 3 WSW COLORADO SPRINGS 38.82N 104.86W
06/15/2015 M0.80 INCH EL PASO CO NWS EMPLOYEE
.80 INCHES OF RAIN IN 15 MINUTES FROM APPROXIMATELY 842
PM MDT TO 857 PM MDT
&&Local storm report, Jun 15, 9:22 PM MDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
922 PM MDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM HEAVY RAIN 4 NNE COLORADO SPRINGS 38.88N 104.80W
06/15/2015 M1.00 INCH EL PASO CO TRAINED SPOTTER
1 INCH OF RAIN IN 20 MINUTES.
&&Local storm report, Jun 15, 9:50 PM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
950 PM MDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM HEAVY RAIN 2 WNW COLORADO SPRINGS 38.85N 104.85W
06/15/2015 M1.39 INCH EL PASO CO TRAINED SPOTTER
1.39 INCHES OF RAIN IN 1 HOUR FROM APPROXIMATELY 843 PM
MDT TO 943 PM MDT.
&&Local storm report, Jun 15, 10:00 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1000 PM MDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HEAVY RAIN 4 NNE COLORADO SPRINGS 38.88N 104.80W
06/15/2015 M1.30 INCH EL PASO CO TRAINED SPOTTER
1.30 INCHES OF RAIN IN 70 MINUTES.
&&Local storm report, Jun 15, 10:44 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1044 PM MDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HEAVY RAIN 4 S COLORADO SPRINGS 38.77N 104.83W
06/15/2015 M3.05 INCH EL PASO CO TRAINED SPOTTER
3.05 INCHES OF PRECIPITATION SINCE APPROXIMATELY 740 PM
MDT...RAIN AND RAIN RATE HAS RECENTLY DECREASED.
&&Local storm report, Jun 15, 11:15 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1115 PM MDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM FLASH FLOOD 4 S COLORADO SPRINGS 38.78N 104.82W
06/15/2015 EL PASO CO BROADCAST MEDIA
FLASH FLOODING REPORTED APPROXIMATELY 4 MILES SOUTH OF
COLORADO SPRINGS NEAR STAR RANCH ROAD AND HIGHWAY 115
WITH CARS STRANDED.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 6:04 PM MDT | Areal Flood Advisory | PUB | Chaffee, Saguache | 116 min |
| Jun 15, 8:55 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jun 15, 9:35 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jun 15, 10:41 PM MDT | Areal Flood Advisory | PUB | El Paso, Fremont, Teller | 2 hr |
| Jun 15, 10:53 PM MDT | Flash Flood Warning | PUB | El Paso, Fremont | 3 hr |
| Jun 15, 11:02 PM MDT | Areal Flood Advisory | PUB | El Paso | 118 min |
| Jun 15, 11:27 PM MDT | Areal Flood Advisory | PUB | El Paso, Fremont, Pueblo | 2 hr |
| Jun 15, 11:55 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jun 16, 1:17 AM MDT | River Flood Warning | PUB | Pueblo | 29 hr |
| Jun 16, 1:24 AM MDT | Flash Flood Warning | PUB | El Paso, Pueblo | 6 hr |
| Jun 16, 2:08 AM MDT | River Flood Warning | PUB | Pueblo | 65 hr |
| Jun 16, 2:08 AM MDT | River Flood Warning | PUB | Crowley, Otero | 3 days |
| Jun 16, 8:08 AM MDT | River Flood Warning | PUB | Fremont | 7 days |
| Jun 16, 10:51 AM MDT | Special Weather Statement | PUB | Saguache | 39 min |
| Jun 16, 11:23 AM MDT | Special Weather Statement | PUB | Custer | 52 min |
| Jun 16, 12:15 PM MDT | Special Weather Statement | PUB | Custer | 45 min |
| Jun 16, 12:47 PM MDT | Special Weather Statement | PUB | 43 min | |
| Jun 16, 12:58 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 47 min |
| Jun 16, 1:08 PM MDT | Areal Flood Advisory | PUB | Las Animas | 3 hr |
| Jun 16, 1:17 PM MDT | River Flood Warning | PUB | Pueblo | 13 hr |
| Jun 16, 1:21 PM MDT | Special Weather Statement | PUB | Huerfano | 39 min |
| Jun 16, 1:29 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 46 min |
| Jun 16, 1:55 PM MDT | Areal Flood Advisory | PUB | Huerfano, Las Animas | 3 hr |
| Jun 16, 1:59 PM MDT | Special Weather Statement | PUB | Costilla | 46 min |
| Jun 16, 2:15 PM MDT | Special Weather Statement | PUB | Las Animas | 45 min |
Nearby
River Flood Warnings in Colorado, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.